# SDR R61A2025030800126

- Difficulty date: March 8, 2025
- Submitted: March 9, 2025
- Operation: Air carrier
- Aircraft: N752
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000689
- Aircraft time: 16,455 hours, 11,507 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 389095004
- Part serial: 1526
- Condition: Failed
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND LH MLG IB EMERGENCY BRAKE HYD. FUSE FAILED OPS CHECK. REPLACED FUSE.
